Alert archive / Georgia / Tornado Warnings in 2023

Tornado Warning 3, NWS Charleston, SC

June 14, 2023Effingham County, Georgia; Jasper County, South Carolina

NWS Charleston, SC issued this tornado warning at Jun 14, 2023, 7:35 PM EDT for Effingham County, Georgia; Jasper County, South Carolina. It was in force for 25 min. 22 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2023, 7:35 PM EDT (23:35 UTC)
Expired
Jun 14, 2023, 8:00 PM EDT
In force
25 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Effingham County, GA, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 40 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:43 PM EDTTSTM WND DMG2 Sse Stillwell, GAReport of a tree down with roof damage at the 100 block of Henry Ct. Extent of damage is unknown.
Jun 14, 7:43 PM EDTTSTM WND DMG2 Sse Stillwell, GAReport of a tree down with roof damage at the 100 block of Henry Ct. Extent of damage is unknown.
Jun 14, 7:43 PM EDTTSTM WND DMG2 Sse Stillwell, GAReport of a tree down with roof damage at the 100 block of Henry Ct. Extent of damage is unknown.
Jun 14, 7:43 PM EDTTSTM WND DMG2 Sse Stillwell, GAReport of a tree down with roof damage at the 100 block of Henry Ct. Extent of damage is unknown.
Jun 14, 7:43 PM EDTTSTM WND DMG2 Sse Stillwell, GAReport of a tree down with roof damage at the 100 block of Henry Ct. Extent of damage is unknown.
Jun 14, 7:51 PM EDTTSTM WND DMG1 S Hardeeville, SCMedia reports power lines down across I-95 in Hardeeville. Both southbound and northbound lanes are closed near exit 5. Time was estimated via radar data.
Jun 14, 7:51 PM EDTTSTM WND DMG1 S Hardeeville, SCMedia reports power lines down across I-95 in Hardeeville. Both southbound and northbound lanes are closed near exit 5. Time was estimated via radar data.
Jun 14, 7:51 PM EDTTSTM WND DMG1 S Hardeeville, SCMedia reports power lines down across I-95 in Hardeeville. Both southbound and northbound lanes are closed near exit 5. Time was estimated via radar data.
Jun 14, 7:51 PM EDTTSTM WND DMG1 S Hardeeville, SCMedia reports power lines down across I-95 in Hardeeville. Both southbound and northbound lanes are closed near exit 5. Time was estimated via radar data.
Jun 14, 7:51 PM EDTTSTM WND DMG1 S Hardeeville, SCMedia reports power lines down across I-95 in Hardeeville. Both southbound and northbound lanes are closed near exit 5. Time was estimated via radar data.
Jun 14, 7:51 PM EDTTSTM WND DMG1 S Hardeeville, SCMedia reports power lines down across I-95 in Hardeeville. Both southbound and northbound lanes are closed near exit 5. Time was estimated via radar data.
Jun 14, 7:54 PM EDTTSTM WND DMGHardeeville, SCA 911 call center reported numerous downed trees and power lines in the Hardeeville area. Time was estimated via radar data.
Jun 14, 7:54 PM EDTTSTM WND DMGHardeeville, SCA 911 call center reported numerous downed trees and power lines in the Hardeeville area. Time was estimated via radar data.
Jun 14, 7:54 PM EDTTSTM WND DMGHardeeville, SCA 911 call center reported numerous downed trees and power lines in the Hardeeville area. Time was estimated via radar data.
Jun 14, 7:54 PM EDTTSTM WND DMGHardeeville, SCA 911 call center reported numerous downed trees and power lines in the Hardeeville area. Time was estimated via radar data.
Jun 14, 7:54 PM EDTTSTM WND DMGHardeeville, SCA 911 call center reported numerous downed trees and power lines in the Hardeeville area. Time was estimated via radar data.
Jun 14, 7:55 PM EDTTSTM WND DMG1 Se Hardeeville, SCA 911 call center reported a downed tree on an apartment building near the 100 block of Walsh Dr. Structural damage was reported, but the extent is unknown. Time was estimated via radar data.
Jun 14, 7:55 PM EDTTSTM WND DMG1 Se Hardeeville, SCA 911 call center reported a downed tree on an apartment building near the 100 block of Walsh Dr. Structural damage was reported, but the extent is unknown. Time was estimated via radar data.
Jun 14, 7:55 PM EDTTSTM WND DMG1 Se Hardeeville, SCA 911 call center reported a downed tree on an apartment building near the 100 block of Walsh Dr. Structural damage was reported, but the extent is unknown. Time was estimated via radar data.
Jun 14, 7:55 PM EDTTSTM WND DMG1 Se Hardeeville, SCA 911 call center reported a downed tree on an apartment building near the 100 block of Walsh Dr. Structural damage was reported, but the extent is unknown. Time was estimated via radar data.
Jun 14, 7:55 PM EDTTSTM WND DMG1 Se Hardeeville, SCA 911 call center reported a downed tree on an apartment building near the 100 block of Walsh Dr. Structural damage was reported, but the extent is unknown. Time was estimated via radar data.
Jun 14, 7:55 PM EDTTSTM WND DMG1 Se Hardeeville, SCA 911 call center reported a downed tree on an apartment building near the 100 block of Walsh Dr. Structural damage was reported, but the extent is unknown. Time was estimated via radar data.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 4:21 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

148 
WFUS52 KCHS 142335
TORCHS
GAC103-SCC053-150000-
/O.NEW.KCHS.TO.W.0003.230614T2335Z-230615T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
735 PM EDT Wed Jun 14 2023

The National Weather Service in Charleston has issued a

* Tornado Warning for portions of...
  Effingham County in southeastern Georgia...
  Jasper County in southeastern South Carolina...

* Until 800 PM EDT.
    
* At 735 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Springfield, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include:
  Springfield, Rincon, Hardeeville, Guyton, Purysburgh, Pineora,
  Ebenezer, and Stillwell.

This warning includes I-95 in South Carolina between mile markers 2
and 15.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3241 8140 3243 8102 3220 8104 3229 8141
TIME...MOT...LOC 2335Z 272DEG 40KT 3235 8132 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

CPM
1 follow-up statement
748 
WWUS52 KCHS 142346
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
746 PM EDT Wed Jun 14 2023

GAC103-SCC053-150000-
/O.CON.KCHS.TO.W.0003.000000T0000Z-230615T0000Z/
Effingham GA-Jasper SC-
746 PM EDT Wed Jun 14 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR PORTIONS
OF EFFINGHAM AND JASPER COUNTIES...
    
At 746 PM EDT, a confirmed tornado was located over Ebenezer, moving
east at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado. At 745 PM, a trained 
         weather spotter reported a tornado along Highway 21 near 
         Rincon.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include: 
Springfield, Rincon, Port Wentworth, Hardeeville, Purysburgh,
Ebenezer, and Stillwell.

This warning includes I-95 in South Carolina between mile markers 2
and 15.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3243 8102 3220 8104 3226 8130 3242 8130
TIME...MOT...LOC 2346Z 272DEG 40KT 3235 8118 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

CPM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:35 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 14, 6:35 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Charleston SC
635 PM EDT Wed Jun 14 2023

.SYNOPSIS...
A stationary front could linger across the region through much
of the week before shifting offshore or dissipating this
weekend. Low pressure should then prevail across the region
early next week with a front approaching the local area by the
middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
 ...Tornado Watch 294 in effect until 10 PM...

Tornado Watch 294 has now been expanded to include Candler,
Bulloch, Effingham, Screven, and Jenkins counties and remains in
effect until 10 PM.

The area of showers and thunderstorms is continuing to push
east/ southeast across eastern GA this evening. Instability has
continued to recover this evening across eastern GA with all
hazards in play as shear values remain extreme (45 kts of
surface to 3 km bulk shear). As such, the tornado watch remains
in effect until 10 PM.

Tonight: Convection will be coming to an end from west to east
as the mid-level PV maximum heads offshore with a chaotic cloud
cover remaining. Another vort maximum was again analyzed on
water vapor this afternoon near the LA/ AR border and is slowly
heading southeast. This will serve as the impetus for another
round of convection into the early morning hours of Thursday.
Shear values remain impressive at this time, but the instability
looks weak. None the less, these storms will be capable of
producing damaging wind gusts.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Thursday: Showers and thunderstorms from earlier convection will
likely be south and east of the area by 6 AM. At 250 MB, another
upper level low will be diving south out of Ontario while the
barotropic low finally ejects northeast. As this occurs, the
subtropical jet streak will be oriented anticyclonically across
the southern United States. The southward diving low will
rapidly approach Michigan Thursday afternoon causing a split in
the jet streak and rapid convective development. The main
question remains the geographic location. The genesis region
most likely will be somewhere across central/ southern AL. Bulk
shear values are again around 40 kts, however the greatest
instability axis is along a northwest to southeast line that
bisects of CWA border KJAX. Generally on events like this, the
broken line follows the instability gradient. This means that
the convection will likely only clip our southwestern counties
of McIntosh, Long, and Tattnall. Expect high temperatures
mostly in the mid to upper 80s Thursday.

Friday and Saturday: Precip coverage should become noticeably
less given the anticipation of any lingering front shifting
offshore early weekend and westerly wind fields in place.
However, few to scattered showers and thunderstorms remain
possible as the local area is positioned along the southern edge
of the mid-lvl trough and additional ripples of h5 shortwave
energy encounter moisture across the Southeast United States. A
stronger thunderstorm can not be ruled out each afternoon,
perhaps along/near a seabreeze pinned closer to the southern
South Carolina and southeast Georgia coasts. High temps should
trend warmer, mainly due to less precip coverage and west wind
fields aloft. In general, highs should peak in the upper 80s to
lower 90s. Lows should range in the upper 60s inland to low-mid
70s near the coast.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A mid-lvl low will gradually track toward the Northeast/Mid-
Atlantic states late weekend, before another mid-lvl low shifts
across the Central United States and potentially becomes cutoff
across the Southeast states. There could be an uptick in precip
coverage early next week as this feature settles over the region
with weak sfc low pressure centered inland. Some guidance
suggests a front to shift toward the local area by Tuesday,
further enhancing precip coverage locally heading in the middle
of next week. A few strong or marginally severe thunderstorms
can not be ruled out each afternoon next week given the setup.

High temps should remain within a few degrees of normal on
Sunday, ranging in the upper 80s to lower 90s away from the
coast, but once the low and front is in the vicinity high temps
could be limited to the mid-upper 80s. Overnight lows should
range in the upper 60s inland to low-mid 70s near the coast.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Today: All TAF sites are currently VFR this afternoon, with
light rain being reported at all three terminals thanks to an
exiting stratiform precipitation shield. The next round of
convection is already initiating across western GA this
afternoon is forecast to advect east towards coastal SC and GA
by late afternoon/ early evening. As the convection continues to
advect east, multiple cell mergers are likely with the
potential for upscale growth into clusters of storms (or even
potentially a broken line). This type of setup would favor
strong winds, significantly reduced visibilities, frequent to
widespread lightning, and rapidly changing conditions at the
terminals. The storms will then exit the coast this evening with
a potential stratus build down.

Tonight: As convection from this evening exits the coast, low
clouds will start to build in at KCHS and KJZI. There is some
uncertainty in this though, as substantial mid-level mixing is
occurring which could hinder the low cloud development. In
particular, another potent mid-level wave will be approaching
the region from the northwest with more convective development
occurring across MS/ AL. This batch of showers and
thunderstorms is then forecast to rapidly head east and dive
just south of the Charleston terminals. Savannah looks to be on
the northern fringe of the line. For now, have just included a
VCSH, but this will likely have to be refined in future TAF
issuances.

Thursday: Convection from the morning will be off the coast with
TAFs slowly returning to VFR. Another round of convection is
then possible Thursday afternoon.

Extended Aviation Outlook: VFR conditions will prevail Friday
and Saturday, however some brief flight restrictions remain
possible for any diurnal showers/thunderstorms. By Sunday, the
chances of flight restrictions increase due to greater
shower/thunderstorm coverage across the region.

&&

.MARINE...
Today and Tonight: Morning convection has pushed off the coast
this afternoon with some offshore stratiform rain and remnant
convection causing some gusts in the 25 to 30 kt range. Another
round of showers and thunderstorms are quickly approaching
eastern GA and SC and are forecast to move the coast later this
evening. This second round of thunderstorms will be capable of
producing impressive wind gusts at or above 50 kts. Special
Marine warnings will be needed at some point for most waters
with any wind gusts above 25 kts being handled with convective
warnings. Expect seas 2 to 4 feet, increasing to 3-5 feet
tonight.

Thursday through Monday: The main issue across coastal waters
will be the potential for strong/severe thunderstorms around
daybreak Thursday, mainly across Georgia waters for a few hours
before activity translates further offshore. Otherwise, the
pressure gradient should become more relaxed heading into the
weekend while low pressure becomes centered across the Southeast
Unite States. Expect conditions to remain below Small Craft
Advisory levels through the weekend with offshore winds on
Thursday becoming more south-southwest during the weekend. Wind
speeds should remain around 15 kt or less. Seas should average
between 3-5 ft on Thursday, then gradually subside to 2-3 ft by
late weekend.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...Haines
SHORT TERM...DPB/Haines
LONG TERM...DPB
AVIATION...CPM/DPB/Haines
MARINE...CPM/DPB/Haines
Hazardous weather outlook, Jun 14, 6:35 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Charleston SC
635 PM EDT Wed Jun 14 2023

GAZ087-088-099>101-114>119-137>141-152245-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
635 PM EDT Wed Jun 14 2023

...TORNADO WATCH 294 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe Thunderstorms: Another round of thunderstorms is expected
across southeast Georgia and into portions of southeast South
Carolina including Jasper and Beaufort counties early Thursday
morning. Some of these storms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ040-042>045-047>052-152245-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
635 PM EDT Wed Jun 14 2023

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Severe Thunderstorms: Multiple rounds of thunderstorms are expected
to impact southeast South Carolina and southeast Georgia today and
tonight. These thunderstorms are expected to be severe and capable
of producing damaging wind gusts, large hail, and possibly even a
tornado. Severe storms will first impact the region late this
afternoon into evening. Another round of thunderstorms is then
expected across southeast Georgia and into portions of southeast
South Carolina including Jasper and Beaufort counties early Thursday
morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe Thunderstorms: Another round of thunderstorms is expected
across southeast Georgia and into portions of southeast South
Carolina including Jasper and Beaufort counties early Thursday
morning. Some of these storms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-350-352-374-152245-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
635 PM EDT Wed Jun 14 2023

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Severe Thunderstorms: Multiple rounds of thunderstorms are expected
to impact southeast South Carolina and southeast Georgia today and
tonight. These thunderstorms are expected to be severe and capable
of producing damaging wind gusts, large hail, and possibly even a
tornado. Severe storms will first impact the region late this
afternoon into evening. Another round of thunderstorms is then
expected across southeast Georgia and into portions of southeast
South Carolina including Jasper and Beaufort counties early Thursday
morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe Thunderstorms: Another round of thunderstorms is expected
across southeast Georgia and into portions of southeast South
Carolina including Jasper and Beaufort counties early Thursday
morning. Some of these storms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ354-152245-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
635 PM EDT Wed Jun 14 2023

...TORNADO WATCH 294 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe Thunderstorms: Another round of thunderstorms is expected
across southeast Georgia and into portions of southeast South
Carolina including Jasper and Beaufort counties early Thursday
morning. Some of these storms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

In the hours before

Special weather statement, Jun 14, 6:35 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston SC
635 PM EDT Wed Jun 14 2023

GAZ087-088-099-100-142300-
Bulloch-Jenkins-Candler-Screven-
635 PM EDT Wed Jun 14 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN, BULLOCH,
JENKINS AND CANDLER COUNTIES...

At 635 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Millen to 6
miles east of Twin City to near Nunez, and moving east at 45 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these storms include...
Statesboro, Metter, Millen, Sylvania, Portal, Pulaski, Rocky Ford,
and Altman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.

&&

LAT...LON 3247 8218 3253 8214 3256 8209 3254 8203
      3261 8200 3264 8205 3281 8193 3274 8154
      3246 8164 3233 8206 3241 8220
TIME...MOT...LOC 2235Z 288DEG 41KT 3275 8192 3256 8205 3251 8231

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, Jun 14, 7:03 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
703 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     Tstm Wnd Gst     Statesboro Municipal Ai 32.48N  81.74W
06/14/2023  M53 mph          Bulloch            GA   AWOS

&&

Event Number CHS2300550

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:57 AM EDTSpecial Weather StatementCHSEvans, Tattnall33 min
Jun 14, 10:27 AM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans33 min
Jun 14, 10:44 AM EDTSpecial Weather StatementCHSLiberty31 min
Jun 14, 6:35 PM EDTSpecial Weather StatementCHSCandler, Screven25 min
Jun 14, 7:02 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Candler, Effingham, Evans, Screven43 min
Jun 14, 7:08 PM EDTTornado WarningCHSBulloch, Effingham37 min
Jun 14, 7:26 PM EDTSevere Thunderstorm WarningCHSCandler, Evans, Tattnall33 min
Jun 14, 7:44 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Effingham, Evans, Screven30 min
Jun 14, 7:50 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Effingham, Evans, Liberty, Long and 1 more31 min
Jun 14, 7:52 PM EDTTornado Warning Tornado observedCHSEffingham23 min
Jun 14, 11:50 AM EDTSpecial Marine WarningCHS40 min
Jun 14, 11:56 AM EDTSpecial Marine WarningCHS36 min
Jun 14, 1:32 PM EDTSpecial Marine WarningCHS26 min

Nearby

Tornado Warnings in Georgia, 2023Tornado Warnings in South Carolina, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.